# SDR RAIA201103310001

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 16,524 hours, 15,566 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GND FAIL MESSAGE ON EICAS.  MAINTENANCE TROUBLESHOT, DISCOVERED NLG STRUT NOT CENTERING.  REPACKED NLG STRUT, OPS CHECK GOOD IAW EMB 145 AIRCRAFT MAINTENANCE MANUAL PROCEDURE.
